RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 2005, Volume 12, Number 2, Pages 230–245 (Mi jmag185)  

This article is cited in 1 scientific paper (total in 1 paper)

Dissipative Zakharov system in two-dimensional thin domain

A. S. Shcherbina

Department of Mechanics and Mathematics, V.N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv, 61077, Ukraine

Abstract: We study the dissipative case of the Zakharov system with periodic boundary conditions in the two-dimensional thin domain. We prove that this system has a unique strong solution. Our proof is based on the Galerkin method of approximations.

Full text: PDF file (274 kB)
Full text: http:/.../abstract.php?uid=m12-0230e

Bibliographic databases:
MSC: 35Q55
Received: 21.06.2004
Language:

Citation: A. S. Shcherbina, “Dissipative Zakharov system in two-dimensional thin domain”, Mat. Fiz. Anal. Geom., 12:2 (2005), 230–245

Citation in format AMSBIB
\Bibitem{Shc05}
\by A.~S.~Shcherbina
\paper Dissipative Zakharov system in two-dimensional thin domain
\jour Mat. Fiz. Anal. Geom.
\yr 2005
\vol 12
\issue 2
\pages 230--245
\mathnet{http://mi.mathnet.ru/jmag185}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2152648}
\zmath{https://zbmath.org/?q=an:1075.35081}


Linking options:
  • http://mi.mathnet.ru/eng/jmag185
  • http://mi.mathnet.ru/eng/jmag/v12/i2/p230

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Shcherbina, “The Singular Limit of the Dissipative Zakharov System”, Zhurn. matem. fiz., anal., geom., 11:1 (2015), 75–99  mathnet  crossref  mathscinet
  • Number of views:
    This page:90
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020